# SDR MALA964842

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3372 - DURING PREFLIGHT INSPECTION IN MSP, THE CREW NOTED THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE PERSONNEL REPLACED THE LIGHT ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
